Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what's happening to my mind Rathrbfishn

Posted by Ritch on June 9, 2002, at 10:26:03

In reply to Re: what's happening to my mind JohnX2, posted by Rathrbfishn on June 9, 2002, at 7:36:19

> John...I took 300mgs of neurontin TID. I was also taking xanax. The negative feelings I described from neurontin happened for me as soon as I titrated from 600mgs/day to 900mgs/day, approximately 4 days after initiation of therapy. I stayed with the drug for over 2 months at 900mgs/day. I had never experienced, admittedly subjectively, paranoia in my life until I started this drug. Three days after initiation of the drug I could no longer do homework as I couldn't remember the lesson from that days class, nor could I follow the info in the text book.
>


Hi, that sounds like a depersonalization reaction. Some people are especially sensitive to depersonalization/derealization. I had that response to Gabitril (tiagabine). I have only had that type of response to AED's (anticonvulsants). At higher doses of Neurontin I also experienced depersonalization and the "blanking out" you mentioned (1200mg+/day). I take a low dose of Neurontin now (300mg/day), and find it helpful with Depakote for bipolar. What's your dx?

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:109206
URL: http://www.dr-bob.org/babble/20020609/msgs/109250.html